IJPAM: Volume 76, No. 4 (2012)


Rubén A. Cerutti$^1$, Manuel A. Aguirre T.$^2$
$^1$Facultad de Ciencias Exactas
UNNE. Avda. Libertad 5540
3400, Corrientes, ARGENTINA
$^2$Núcleo Consolidado Matemática Pura y Aplicada (NuCOMPA)
Facultad de Ciencias Exactas
Universidad Nacional del Centro
Pinto 399, Tandil, 7000, ARGENTINA

Abstract. In this article the causal distributional solution of the $O_k^l$ differential operator is obtained via the convolution of functions belonging to distributional families depending on a complex parameter.

The operator $O_k^l$ is a certain generalization of the Diamond operator $\lozenge$ because it admits a factorization as products of the other differential operators.

Received: September 1, 2011

AMS Subject Classification: 46F10

Key Words and Phrases: diamond operator, convolution of distribution, distributional parametric families

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 4